Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What can I do now?
Jun 2, 2010

I've known I was positive for about 7 months now. Recently found out that i've developed a resistance to NNRTI's. They didn't do a resistance test in the beginning eventhough i thought they should because I went 3 yrs without being treated due to not knowing. Also the efavirenz has caused my mild bradycardia to become severe at times to the point of passing out. Im just scared and want other opinions as to what do to. My cd4 count is 280 and my vl is around 400,000.

Response from Dr. Henry

Options depend on where you are and what drugs/tests are available to you. Ideally would switch to a boosted protease inhibitor based regimen (ie boosted darunavir) with possibly raltegravir and NRTIs (latter based on results of resistance testing-often choice between Truvada and Epzicom in US though latter after HLA B5701 testing). Your HIV specialist is best person to individualize recommendation based on your specific situation. KH



Previous
HPV/anal warts
Next
HIV, on stoktrin /Truvada and pregnant

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement